# SDR REXA2018061309486

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 23,922 hours, 15,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND,  THE EMERGENCY LIGHT DS102 WAS INOPERATIVE.  REPAIRED THE EMERGENCY LIGHT WIRE IAW AMM 33-51-15.  OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED IAW ESPM 20-16-05.
